Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest fatallyours

benzamycin on accutane

Recommended Posts

Guest fatallyours

Has anyone experienced using Benzamycin on Accutane? My derm just prescribed it for me and last night was the first time I used it. I woke up and my face is really red. I'm wondering if this is just the initial reaction or if it's not safe to use this while still on Accutane. Does anyone know? Also I barely used any, I didn't coat my face with it.. :(

I also wanted to give an update even though nobody replied to my last post lol but a few people read it. I hadn't been able to get an appointment with my derm since I began 5 months ago and just saw him two days ago. I asked whether or not my dosage will change and he said no because I can't go higher since it's by weight. But he told me I might be on it for 7 or 8 months.

He also told me my skin doesn't look as good as he expected ...I have no breakouts, but my pores aren't invisible like they were for awhile during my course. And I still have red marks which he just told me they would fade in a year (which i've heard before and they actually take much longer for my skin to fade, ugh).

Share this post


Link to post
Share on other sites

Weird... your on Accutane and you haven't seen your derm for 5 months?? :eh: What about the blood tests??

About the Benzaclin I wouldn't recommend it (actually no one would) especially if your clear and you only have enlarged pores. It doesn't make any sense, you're just gonna irritate your skin for no reason and that might eventually break you out again. You derm seems like a dope to me if I was you I'd be more worried about you blood tests than enlarged pores...

Share this post


Link to post
Share on other sites
Guest fatallyours

ive still been taking my blood tests every month i have a card that allows me to have them done & the tests get sent to both my doctor & derm. so my doctor has been monitoring the bloodwork (which is fine).

so it's not normal to be on the cream while on accutane? =/ i won't be using it anyway now but i was curious if anyone else has used the two together.

Share this post


Link to post
Share on other sites

I wouldn't take it, it contains bp right? Bp is definitly a no-go on accutane imo, cause your skin is already dry and bp will make your skin extremely dry and crappy looking.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×